MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIG FEM ADP REMOVABLE SHAFT; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 SIG FEM ADP REMOVABLE SHAFT; KNEE INSTRUMENT/TRIAL
Catalog Number 961670
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The short rev adp rem shaft instrument was reported for being stripped.
 
Additional Manufacturer Narrative
Additional narrative: the device associated with this report was not returned for evaluation.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG FEM ADP REMOVABLE SHAFT
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7005299
Report Number1818910-2017-28189
Device Sequence Number16314996
Product Code LXH
UDI-Device Identifier10603295239765
UDI-Public10603295239765
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961670
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2017
Supplement Date Received by Manufacturer11/08/2017
Initial Report FDA Received Date11/06/2017
Supplement Report FDA Received Date11/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR